# SDR HEEA062481

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 214040806003
- Condition: Malfunctioned
- Location: Transmission Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANS. OIL PRESSURE SEGMENT WOULD NOT COME ON.  (LIGHT DOES NOT TURN ON).
